# SDR HNAA2024010900009

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 43,070 hours, 40,081 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ICE COND A/I INOP MSG ON EICAS ON RUNWAY.   IAW EMB SNL 145-30-0009 PERFORMED A/I VLV OPS CHECK IAW EMB AMM 300000700803A OPS CHECK GOOD OK FOR SERVICE.
